# SDR ASAA2023011141523

- Difficulty date: January 11, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 3,609 hours, 1,085 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO OBTAIN SELCAL CHECK ON HF 1 OR 2. LARGE AMOUNT OF ENGINE NOISE FEEDBACK COMING THROUGH RADIOS MAKING COMMUNICATIONS UNINTELLIGIBLE. GROUNDED - YES. PERFORMED SYSTEM TEST OF HF1 AND HF2. OPS CHECKS PASSED. REF B737-9 AMM 23-11-00-730-801.
